# SDR QXEA200500109

- Difficulty date: January 17, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 17,062 hours, 24,588 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Sluggish
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE INITIAL ROTATION, THE FIRST OFFICER NOTED GREATER THAN NORMAL BACK PRESSURE AND SLOWER THAN NORMAL ROTATION TIME AFTER ANTI ICING WITH TYPE III FLUID IN PASCO.  MAINTENANCE INSPECTED THE AIRCRAFT FLIGHT CONTROLS INCLUDING THE ELEVATOR SYSTEM, ELEVATOR TRIM, AND ELEVATOR CONTROL SYSTEM WITH FUNCTIONAL CHECKS OF THE SAME.  OPERATIONAL CHECKS AND CHECK FLIGHT WERE PERFORMED.  ALL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
